Analytical Hartree-Fock gradients for periodic systems

File Description SizeFormat 
Analytical Hartree-Fock gradients.pdfdefault214.92 kBAdobe PDFDownload
Title: Analytical Hartree-Fock gradients for periodic systems
Author(s): Doll, K
Saunders, VR
Harrison, NM
Item Type: Journal Article
Publication Date: 5-Mar-2001
Citation: INT J QUANTUM CHEM Vol.( 82 ) No.( 1 ) pp 1 - 13
URI: http://hdl.handle.net/10044/1/574
Publisher Link: http://dx.doi.org/10.1002/1097-461X(2001)82:1<1::AID-QUA1017>3.0.CO;2-W
ISSN: 0020-7608
Start Page: 1
End Page: 13
Copyright Statement: This is a preprint of an article published in International Journal of Quantum Chemistry 82 (1) 1-13 © 2001 John Wiley & Sons, Inc.
Volume: 82
Appears in Collections:Computational and Structural Research Group



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons